# SDR YV3R2019012200102

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: General aviation
- Aircraft: ZS-OX
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11372
- Aircraft time: 3,703 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Probe
- Part number: 308038
- Condition: Inoperative
- Location: Engine
- Part time: 41 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CYLINDER HEAD TEMPERATURE PROBE P/N: 3080-38 DOS NOT READ (INDICATE).
